# SDR UPS05245075

- Difficulty date: July 13, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FLOOR PANEL OUTSIDE FWD LAV, INTERCOSTAL FOUND CORRODED.  LOCATION BETWEEN BS312-328 LBL 29.  REPLACED INTERCOSTAL IAW SRM 53-10-02 AND 53-30-2.
